Armenian Journal of Mathematics

On a pointwise convergence of trigonometric interpolations with shifted nodes

Poghosyan, Arnak (2013) On a pointwise convergence of trigonometric interpolations with shifted nodes. Armenian Journal of Mathematics, 5 (2). pp. 105-122. ISSN 1829-1163

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
648Kb

Abstract

We consider trigonometric interpolations with shifted equidistant nodes and investigate their accuracies depending on the shift parameter. Two different types of interpolations are in the focus of our attention: the Krylov-Lanczos and the rational-trigonometric-polynomial interpolations. The Krylov-Lanczos interpolation performs convergence acceleration of the classical trigonometric interpolation by polynomial corrections. Additional acceleration is achieved by application of rational corrections which contain some extra parameters. In both cases, we derive the exact constants of the asymptotic errors and, based on these estimates, we find the optimal shifts that provide with the best accuracy. Optimizations are performed for the pointwise convergence in the regions away from the endpoints. Asymptotic estimates allow optimal selection of the extra parameters in the rational corrections which provides with additional accuracy. Results of numerical experiments clarify theoretical investigations.

Item Type:Article
Subjects:41-xx Approximations and expansions
42-xx Fourier analysis
65-xx Numerical analysis
ID Code:575
Deposited By:Arnak Poghosyan
Deposited On:08 Jan 2014 11:34
Last Modified:08 Jan 2014 11:34

Repository Staff Only: item control page